# SDR REXA2017060300695

- Difficulty date: June 3, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 23,396 hours, 15,323 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Broken
- Location: Light Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING LIGHT CONNECTOR HAS A BROKEN CONTACT.  REPAIRED THE CONTACT IAW ESPM 20-16-00, STEP 5C(1)-(14). OPS TESTED GOOD IAW AMM 33-51-15-710-801.
